# SDR CA011018012

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,880 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: 12346391
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Cessna, 123463324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INBOARD NUTPLATE WITH PART OF THE RIB HAD COMPLETELY SEPARATED ALLOWING THE COUNTERWEIGHT TO MOVE FREELY FORWARD AND AFT IN ELEVATOR HORN.
